advertisement
Question
Posted by: Kare | 2011-11-17

Puisies

Hi Dr. Hoop u kan my help. Ek het nog nooit met puisies gesukkel nie, nie eens as tiener nie! Ek is nou vir omtrent n jaar af van die voorbehoed pil en vandat ek dit gelos het sukkel ek vreeslik met puisies. En dis orals, op my gesig, my rug en selfs my bors. Kan dit wees dat my hormone bietjie deurmekaar is vandat ek die pil gelos het. Is daar dalk n vitamien aavvulling of iets wat ek kan probeer neem vir gesonde hormone? Sukkel ook met my gewig vandat ek op die pil was. Het 52 kg geweeg voor ek die pil begin gebruik het was nooit oorgewig nie. Toe begin ek die pil gebruik op 25 en tel toe gewig op tot op 70 kg. Ek het 6 kg verloor maar kan net nie verder verloor ni maak nie saak wat ek doen nie. Skaal hak vas op 64 kg! Baie dankie vir u hulp...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is more likely that the Pill controlled your natural tendency towards acne. You can try an anti-acne lotion to start with. Vitamins won't really help. The weight loss is difficult. See if DietDoc can help.Also consider that you may have PCOS - your gynae will be able to check for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-11-22

It is more likely that the Pill controlled your natural tendency towards acne. You can try an anti-acne lotion to start with. Vitamins won't really help. The weight loss is difficult. See if DietDoc can help.Also consider that you may have PCOS - your gynae will be able to check for this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement